Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 7, Pages 443-447
http://dx.doi.org/10.1155/S0161171202110404

A minimization theorem in quasi-metric spaces and its applications

Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea

Received 25 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jeong Sheok Ume, “A minimization theorem in quasi-metric spaces and its applications,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 7, pp. 443-447, 2002. https://doi.org/10.1155/S0161171202110404.